# SDR N6WA2022061402

- Difficulty date: June 14, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N545GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10255
- Aircraft time: 38,726 hours, 27,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOD LIGHT AT ROW 7 INOP.DEFERRED FLOOD LIGHT AT ROW 7 ON OCN 70078503 PER MEL 33-51-01B-2A CAT C AUTH BY STEVEN PEREZ
